| Model Number |
WA22306D |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the resection electrode had a bent tip upon receipt of the device.The procedure was complete using a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
E1: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
B5: no additional information received from customer.D9: additional information h2: additional information, device evaluation h3: additional information h6: additional information the device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunctions: component failure of the electrode.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.